| Catalog Number |
305194 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that patient opened secure cap from diluent syringe and attached needle.Upon pushing down on plunger the liquid leaked out from the junction between the syringe the needle.Patient experienced this same issue 2 more times before she got one to work.Verbatim: rcc received a complaint via email.Email(s) attached component description: bd syringe: needle 23x 1-1/2.Bd catalogue: 3320231 exp.01/2029 inv due: 21nov2024.Report received from pv on 11oct2024: patient reported to specialty pharmacy on (b)(6) 2024.Patient opened secure cap from diluent syringe and attached needle.Upon pushing down on plunger the liquid leaked out from the junction between the syringe the needle.Patient experienced this same issue 2 more times before she got one to work.Gattex dose not missed.Patient has been taking gattex for over 7 years.This issue has not occurred again since the day this happened this month.
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
(b)(4) follow up: a device history record review was completed by our quality engineer team for provided material number 305194 and lot number 3320231.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.
Event or Problem Description
Additional information received.1.When was this defect observed? during or before use? the defect was observed during use.2.What was the impact to the patient? patient did not miss dose due to this defect.3.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.None reported.